American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10.0X) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 39 of 39 found      Go to page: 1 2

[31] Hermann Weyl. Theory of reduction for arithmetical equivalence. II . Trans. Amer. Math. Soc. 51 (1942) 203-231. MR 0006211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Hans Rademacher. The Ramanujan identities under modular substitutions . Trans. Amer. Math. Soc. 51 (1942) 609-636. MR 0006204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Loo-keng Hua. On the number of partitions of a number into unequal parts . Trans. Amer. Math. Soc. 51 (1942) 194-201. MR 0006195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Fred Kiokemeister. The parastrophic criterion for the factorization of primes . Trans. Amer. Math. Soc. 50 (1941) 140-159. MR 0005514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Integral sets of quaternion algebras over a function field . Trans. Amer. Math. Soc. 48 (1940) 436-450. MR 0002997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Ivan Niven. Integers of quadratic fields as sums of squares . Trans. Amer. Math. Soc. 48 (1940) 405-417. MR 0003000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Hermann Weyl. Theory of reduction for arithmetical equivalence . Trans. Amer. Math. Soc. 48 (1940) 126-164. MR 0002345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Gordon Pall. On the arithmetic of quaternions . Trans. Amer. Math. Soc. 47 (1940) 487-500. MR 0002350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] D. H. Lehmer. On the remainders and convergence of the series for the partition function . Trans. Amer. Math. Soc. 46 (1939) 362-373. MR 0000410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 39 of 39 found      Go to page: 1 2